01-15.pdf (195.78 kB)
Download file

Integrable Schrodinger operators with magnetic fields: factorization method on curved surfaces

Download (195.78 kB)
The factorization method for Schrodinger operators with magnetic fields on a two-dimensional surface M-2 with nontrivial metric is investigated. This leads to the new integrable examples of such operators and brings a new look at some classical problems such as the Dirac magnetic monopole and the Landau problem. The global geometric aspects and related spectral properties of the operators from the factorization chains are discussed in detail. We also consider the Laplace transformations on a curved surface and extend the class of Schrodinger operators with two integrable levels introduced in the flat case by S. P. Novikov and one of the authors.

History

School

  • Science

Department

  • Mathematical Sciences

Pages

200480 bytes

Publication date

2001

Notes

This is a pre-print. The definitive version: FERAPONTOV, E.V. and VESELOV A.P., 2001. Integrable Schrodinger operators with magnetic fields: factorization method on curved surfaces. Journal of Mathematical Physics, 42(2), pp. 590-607, is available at: http://jmp.aip.org/.

Language

en

Usage metrics

Keywords

Exports